U.S. doctors online nowAsk doctors free
Charlotte, NC
A 18-year-old female asked:

I took two plan b pills in january, and i ovulated late around the 3rd of february , and 4 days later im experiencing heavy bleeding and cramps , i cant tell if its my period , like can it come that early because of my hormonal changes?

1 doctor answer1 doctor weighed in
Dr. Rebecca Gliksman
Internal Medicine 39 years experience
Plan B bleeding : Yes. Plan B is a hormone medication so it can have effects on ovulation and bleeding. But it does not work 100% of the time You should consider getting HCG level ( may be negligible if fetal demise ) and or ultrasound ( though early on may not show anything). if using more than 1 pad/ tampon every 2 -2.5 hours, severe pain go to ER/ urgent care. https://www.drugs.com/plan-b.ht

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.